# SDR SIMA20190323001

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 30,752 hours, 27,690 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: 715
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LDG GEAR LEVER DISAGEE ON RETRATION WITH 3 RED GEAR INDICATION RECYCLED GEAR IAW QRH PROCEDUR, 3 GREEN DOWN INDICATION PREFORMED OVERWEIGHT LANDING "TRANSFERRED TO NRWC 837-CMI-02469". C/A- REMOVED AND REPLACED OF LG SOLENOID VALVE IAW AMM 32-33-04-000-801-A/32-33-04-400-801-A GEAR SWING OPC/LEAK CHECK GOOD.
